# SDR ERAA086447

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N129EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 580
- Aircraft time: 12,864 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 1051410110
- Condition: Worn
- Location: Rotor Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY BLADE BOLTS ARE WORN.  BOTTOM COVER CRACKED THROUGH BOLT THREADS BROKEN.  DISSEMBLED AND CLEANED.  PERFORMED VISUAL & NDT INSPECTIONS.  SCRAPPED BOTTOM COVER & THROUGH BOLT.  RETURNED SERVICEABLE PARTS TO STOCK.  INSPECTED IAW BO-105  MM CH 12.
